# SDR ASAA2012111993321

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,324 hours, 6,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT COMES ON WITH M/C RECALL.  COULD NOT DUPLICATE. ACCOMPLISHED MM21-61-00. NR 1 & 2 TEMP CONTROLLER BITE CK.  BITE, FLT, & VERIFY ALL GO, NO FAULTS LOGGED.  OPERATED RT A/C PACK FOR 30 MINUTES,  PACK LIGHT DID NOT COME BACK.  GROUND VERIFICATION OF RT PRIM TEMP CONT.  OPS CK NORMAL.
